Advertising and Web Hosting on Woodwind.Org!

Klarinet Archive - Posting 000589.txt from 1999/04

From: GrabnerWG@-----.com
Subj: Re: [kl] Beta blockers: BEWARE, please!
Date: Mon, 12 Apr 1999 22:02:35 -0400

In a message dated 4/12/99 3:16:28 PM Central Daylight Time,
Ken.Wolman@-----.com writes:

I'm not a doctor either, but I used to take a beta blocker for high
blood pressure. Yes, they are supposed to control stage fright, excess
nerves, etc. I also know singers who swear by them. But before
touching these meds I would be sure to have not just a physical but also
a psychiatric screening. IF the person using them has ANY leanings
toward clinical depression, the beta blockers can set off a gradual
transformation that will produce full-blown bipolar behavior. The
change will sneak up on you. In other words, you can go from mild mood
swings to serious manic-depressive episodes.

Ask me. I am cyclothymic...a very mild form of M-D...b >>

Ken...thanks for the warning. I also suffer from clinical depression. All I
need in my life right now was a quick spin on the Cyclone of M-D.

Been there, done that. No fun. Wreckage everywhere!

Also a warning for any out there taking SRI's (prosac, paxil, effexsor,
etc.....) a little is good, maybe great, an over dose can set off the same
effect!

Walter Grabner

-------------------------------------------------------------------------
Unsubscribe from Klarinet, e-mail: klarinet-unsubscribe@-----.org
Subscribe to the Digest: klarinet-digest-subscribe@-----.org
Additional commands: klarinet-help@-----.org
Other problems: klarinet-owner@-----.org

   
     Copyright © Woodwind.Org, Inc. All Rights Reserved    Privacy Policy    Contact charette@woodwind.org